Doctor insights on:
Remedies For Bitter Taste In Mouth
When bitter taste is gone after taking grade 2 esophagitis treatment, if feel bitter taste in mouth means esophagitis is not healed yet, how to test?
Mouth (mouth) " n. Pl. Mouths 1. A. The body opening through which an animal takes in food. B. The cavity lying at the upper end of the alimentary canal, bounded on the outside by the lips and inside by the oropharynx and containing in higher vertebrates the tongue, gums, and teeth. C. This cavity regarded as the source of sounds and speech. D. The opening to any cavity or canal ...Read more
From bitter taste to a very sour taste in mouth now. I'm pregnant. Anythg I eat taste sour. Y is tht happening? Pls any treatment doctors? Thank u sir.
Dental check: The first step is to see a dentist and confirm that your dental hygiene is normal. Some pregnant women get a bitter taste from heart burn. You can try an over the counter heartburn medication like Nexium. Some pregnant women just experience a heightened since of taste during pregnancy Read more
Likely unrelated: Some causes for bitter taste: infection in mouth, dry mouth (xerostomia), GERD, medication side effect, liver disorders, metabolic disorders, psychiatric disorders. The elevated SGPT (ALT) is likely unrelated to your bitter taste. Try brushing teeth, tongue, gums, and roof of mouth with toothpaste. Use mouthwash. If it persists see and ENT specialist. > http://bit. Ly/1OiIRcI Read more
Tonsillitis: Yes, it absolutely can. Even more exciting is when you have tonsil calculus or tonsil stones. These are little white pellet-looking things that fill the pits or crypts in your tonsils. Not only will they taste bitter, but they'll give you some pretty foul smelling breath, so you won't be the only one who gets to experience them. If this is a chronic problem, you should get it checked out. Read more
Been having a metallic bitter taste in mouth and around lips sometimes what could it been? Been 5 days already no medication had HSG done 2wk ago
MEDICATION?: WHAT KIND OF MEDICATION IS IT, CHECK WITH YOUR DOCTOR IF YOU CAN STOP IT FOR 3 DAYS AND THE PAIN DISAPPEARS Read more
How long it takes time to heAl for grade 2 esophagitis after 3 months rapeprazole 40 mg, taken. But feel bitter taste in mouth, ultrasound is normal?
I woke up feeling bad with headache, decreased urine output and bitter taste in mouth. Continues with pain from spider bite shouldi return to ed?
My endoscopy showed Esophagitis 2, how long I take rameprazole medication. I did ultrasound, it's normal, but feel bitter taste in mouth. When it heal?
Ask the Dr., as...:
Treatments for esophagitis depend on the underlying cause and the severity of tissue damage. For continuity of care and to assure you are doing the correct treatment as prescribed by your Dr. It is important to egt the duration of treatment form them. Do not forget one of the main stays of therapy is diet and avoidance of trigger food as well. See the following link:
http://www. Livestrong. Com/article/333516-foods-to-avoid-with-esophagitis/ Read more
I have a bitter taste in mouth since 2 days. My next period date is 18 sep 2013. I have backache also. We r trying for our 2nd child.
Not necessarily.: Possible early pregnancy sxs: no period, breast swelling ; tenderness w darkened areolas, thin, white ; milky vaginal discharge, fatigue, ^ urination frequency, constipation, bloating, heartburn, backache, cramping, headache, food cravings or aversions, ^ sense of smell, enlarged waist, feeling faint/dizzy, mood swings, ^ gas, insomnia, ^ gagging ; yawning. They may begin after missed period. Read more
Can I use mouth freshener chewing gum during pregnancy? I ve very bitter taste in mouth and bad smell..
Hi I hav GERD since 5 weeks n I m taking 40 mg Nexium (esomeprazole) once a day but I improve little. Now I hav bitter taste in mouth. Wht to do help me???
Diet first: The diet is one of the most important treatments in GERD-avoiding trigger foods, such as coffee, alcohol, spicy foods, fatty foods etc, all of which can increase acid production. Follow-up with the Dr. And see if you need any further testing. After testing, if found to be certain hyper secretory conditions, you may need the medications twice a day for a period of time. Best wishes Read moreSee 2 more doctor answers
I'm on day 4 of amoxicillin for extracted tooth. Developed HORRIBLE bitter taste in mouth. Food tastes bitter. Is it from antibiotic? Will it go away?
IDK: It would be prudent to ask the dentist who is actually treating you and knows your medical and dental history, the exact circumstances of your treatment and who can evaluate it (rather than dentists on the internet sight unseen). Do you really want us just to venture a guess? Read more